# SDR RRXA11391

- Difficulty date: July 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT  FOUND C-PIT FITTING FWD SIDE OF FRAME 1160 L35L IS MISDRILLED IN AFT UPPER RADIUS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D
